Skip to content Skip to navigation

Lebedev's Type Index Transforms with the Modified Bessel Functions

Commun. Math. Anal.
Volume 19, Number 2 (2016), 68 - 81

Lebedev's Type Index Transforms with the Modified Bessel Functions

Price: $20.00

Abstract

New index transforms of the Lebedev type are investigated. It involves the real part of the product of the modified Bessel functions as the kernel. Boundedness properties are examined for these operators in the Lebesgue weighted spaces. Inversion theorems are proved. Important particular cases are exhibited. The results are applied to solve an initial value problem for the fourth order PDE, involving the Laplacian. Finally, it is shown that the same PDE has another fundamental solution, which is associated with the generalized Lebedev index transform, involving the square of the modulus of Macdonald's function, recently considered by the author.